Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014, Article ID 876849, 8 pages
http://dx.doi.org/10.1155/2014/876849
Research Article

Wave-Breaking Phenomena and Existence of Peakons for a Generalized Compressible Elastic-Rod Equation

1Department of Mathematics, Northwest University, Xi’an 710069, China
2Department of Mathematics, Central University of Finance and Economics, Beijing 100081, China
3Department of Mathematics and Center for Nonlinear Studies, Northwest University, Xi’an 710069, China

Received 30 October 2013; Revised 19 January 2014; Accepted 20 January 2014; Published 26 February 2014

Academic Editor: Ziemowit Popowicz

Copyright © 2014 Xiaolian Ai et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Xiaolian Ai, Lingyu Jiang, and Ting Yi, “Wave-Breaking Phenomena and Existence of Peakons for a Generalized Compressible Elastic-Rod Equation,” Abstract and Applied Analysis, vol. 2014, Article ID 876849, 8 pages, 2014. https://doi.org/10.1155/2014/876849.